# SDR USAA041019

- Difficulty date: November 24, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Engine: Cfmint CFM565B6
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D5311282600101
- Condition: Corroded
- Location: Fuselage
- Part time: 17,054 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S1 CK - DUMMY RAIL, 2 INCHES X 2 INCHES X .125 INCH AREA; CORROSION; LEVEL 2; NR JA-220-53500, MAIN CABIN FLOOR AT FR 16, BL 503.2.  REMOVED AND INSTALLED NEW DUMMY RAIL IAW SRM.
